Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent vaginal irritation due to infection, throat problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
Doctor :   Hi
User :   hi
Doctor :  
How can I help you?
User :   I have vaginal infection past twoyears
User :   it comes on and off
User :   i dont feel any burning inside
Doctor :  
Ok do you have any discharge from the vagina?
User :   it is external
User :   yes sometimes
User :   i have uses candid v3
Doctor :  
What is the color of the discharge?
User :   many times it gives me relief but its not going permanently
User :   white
Doctor :  
What is your age?
User :   28
Doctor :  
Are you married?
User :   i have one kid she is four years old
User :   yes
Doctor :   How frequenly you intercourse?
User :   several time i went for unine test and culture test but all this is normal
Doctor :  
Does your husband have problem?
User :   twice in a week
User :   no
User :   can u suggest me any test which can resolve this problem
Doctor :   Do you have itching ?
User :   no
Doctor :   Do you see redness over the area?
User :   no redness but burning remains there
Doctor :  
Do you shave the area?
User :   no i use hair remover
Doctor :  
Do you have bumps over it?
User :   no
Doctor :  
So do you see any change on the skin near the area?
User :   no it is normal
Doctor :  
Do you wear undergarments?
User :   yes
User :   cotton only
Doctor :  
Ok what was doctor's opinion on the frequent problem you had?
User :   they told all test are normal sometimes it can happen because of hormone changes
User :   it seems artificial burning
User :   is it?
User :   u there
Doctor :   Did the doctor mention which hormonal changes
Doctor :  
Do you have any other problems apart from the current complaints?
Doctor :  
Do you sweat a lot?
Doctor :  
It seems you moved away from chat window. Please log back for other medical queries
User :   no i sweat very less
User :   i am a healthy lady
Doctor :   Do you see any relation with the menstrual periods?
User :   my delivery was not normal
User :   it was operational
Doctor :  
like problem increases after period
User :   during period it increases
Doctor :  
Was the discharge foul smelling?
User :   no
Doctor :  
What is the amount of white discharge you have?
Doctor :  
How many pads do you use then?
User :   depends sometimes it remains very thick
User :   i dont know its normal or not
Doctor :  
Were you tested for Diabetes, Thyroid?
User :   manipal hospital
User :   diabetas test was normal
User :   but thyroid test is not done
User :   should i got for it?
User :   can it be the cause?
Doctor :  
Are you over weight?
Doctor :  
Do you have tired ness by the end of the day?
Doctor :   What is your weight?
User :   i am 60 kg
User :   and my height is 5'2'
Doctor :   Ok
Doctor :  
Was the Serum Progesterone test done?
User :   no
User :   what is this
Doctor :  
It is a hormone
User :   ok
Doctor :  
So I can presume that you have not got it done
User :   yes
User :   i have throat problem also
Doctor :  
Now since the main cause like Diabetes is ruled out
Doctor :  
We can think of other possibiliites
User :   my throat remains tight sometimes
Doctor :  
Ok
Doctor :   Could you explain that a bit?
User :   since two months i have been suffering from throat problem
Doctor :  
Ok
User :   it seems something is stucked in my throat
User :   i went to doctor in manipal hospital
Doctor :   Ok

User :   C.V AAAAAAA doctor was there
Doctor :  
ENT specialist I suppose
User :   head of the dept (ENT)
User :   Yes
Doctor :   Ok

Doctor :  
What was his opinion?
User :   he told me i have some swelling in my gland
User :   he put me on tabs
User :   my throat culture was done
User :   it was normal
Doctor :  
Ok
Doctor :  
That is fine
User :   but my throid test is still left
Doctor :  
Ok
User :   i dont know it can be the cause of all probs
Doctor :  
You can get it done now
Doctor :  
Now coming to your symptoms
Doctor :   Some of the possiblities are
Doctor :  
fungal infection
User :   ya it seems
Doctor :  
bacterial infection
User :   ok
User :   what u suggest?
Doctor :  
So, you are already applying candid cream right?
User :   yes
Doctor :  
Ok
Doctor :  
And there is no discharge now?
User :   no
Doctor :  
Ok
Doctor :  
Thats good
User :   my weight can be the problem?
User :   i am overweight?
Doctor :   Not much
Doctor :  
With your height you need to be within 55kgs
Doctor :  
So just slight overweight
User :   ok
Doctor :   I suggest you take a second opinion with a gynaecologist
User :   ok
Doctor :  
She would examine it and would ask for a test if necessary
Doctor :  
So it will be helpful
Doctor :  
And once the proper diagnosis is made
User :   ok i do the same
Doctor :  
treatment is not difficult
User :   ok
Doctor :   So go with complete history
Doctor :  
and also the medications you have tried
User :   fine
Doctor :  
You may be put on oral medications as well if required
Doctor :  
So, a vaginal examination would find a solution
User :   ok
User :   thanks a lot for your help
Doctor :   Is there any thing else I can help you with?
User :   no thanks
Doctor :   Please fill the feedback form say done when done.

User :   done
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to ur service.
User :   yes sure
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor